# SDR HNAA2014040900124

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 52,846 hours, 58,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RT SIDE IS INOPERATIVE.  FOUND WIRE CONNECTOR TO LIGHT ASSY NOT CONNECTED. CONNECTED WIRING HARNESS, OPS CHECKD GOOD.
